Alert archive / Florida / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 24, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at Apr 2, 2022, 3:40 PM EDT for Orange County, Osceola County, Florida. It was in force for 35 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 2, 2022, 3:40 PM EDT (19:40 UTC)
- Expired
- Apr 2, 2022, 4:15 PM EDT
- In force
- 35 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Orange County, FL, Osceola County, FL
The radar
The Melbourne radar (KMLB), 62 km from the middle of the area, began a volume at 19:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 2, 3:49 PM EDT | TSTM WND DMG | 5 Wsw Harmony, FL | PUBLIC REPORTS FLAG POLE BENT, HOLES IN SIDING, AND YARD DAMAGE NEAR HICKORY TREE RD AND HICKORY TREE LN. TIME ESTIMATED FROM RADAR. |
| Apr 2, 3:55 PM EDT | HAIL 1 | 8 Sw Harmony, FL | REPORT OF QUARTER SIZED HAIL IN ST. CLOUD VIA SOCIAL MEDIA. TIME AND LOCATION ESTIMATED BY RADAR. |
| Apr 2, 4:00 PM EDT | HAIL 0.75 | 1 Nw Harmony, FL | TRAINED SPOTTER REPORTS PENNY SIZED HAIL IN HARMONY. |
| Apr 2, 4:00 PM EDT | HAIL 0.88 | 6 Sse Saint Cloud, FL | REPORT OF NICKEL SIZED HAIL IN ST. CLOUD VIA SOCIAL MEDIA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 2, 11:51 AM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 7.7 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1119 J/kg
- Mixed-layer CIN
- -63 J/kg
- Mixed-layer LCL
- 852 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 56 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
762
WUUS52 KMLB 021940
SVRMLB
FLC095-097-022015-
/O.NEW.KMLB.SV.W.0024.220402T1940Z-220402T2015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Melbourne FL
340 PM EDT Sat Apr 2 2022
The National Weather Service in Melbourne has issued a
* Severe Thunderstorm Warning for...
Southeastern Orange County in east central Florida...
Northeastern Osceola County in east central Florida...
* Until 415 PM EDT.
* At 340 PM EDT, severe thunderstorms were located along a line
extending from near Lake Nona to Narcoossee to 8 miles southeast
of West Lake Toho, moving east at 30 mph. The strongest storm is
near West Lake Toho and Saint Cloud.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Orlando, Kissimmee, Saint Cloud, Wedgefield and Orlando
International Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.
&&
LAT...LON 2849 8129 2850 8123 2853 8094 2803 8097
2804 8136 2807 8135 2808 8135 2809 8141
2820 8143
TIME...MOT...LOC 1940Z 263DEG 27KT 2843 8118 2829 8121 2812 8131
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Rodriguez2 follow-up statements
108
WWUS52 KMLB 021951
SVSMLB
Severe Weather Statement
National Weather Service Melbourne FL
351 PM EDT Sat Apr 2 2022
FLC095-097-022015-
/O.CON.KMLB.SV.W.0024.000000T0000Z-220402T2015Z/
Orange FL-Osceola FL-
351 PM EDT Sat Apr 2 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR SOUTHEASTERN ORANGE AND NORTHEASTERN OSCEOLA COUNTIES...
At 350 PM EDT, severe thunderstorms were located along a line
extending from near Wedgefield to 6 miles east of Narcoossee to 6
miles southwest of Harmony, moving east at 30 mph. The storm just
south of Saint Cloud could produce hail up to golf ball size or
larger, take cover in Saint Cloud.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Orlando, Saint Cloud, East Lake Toho, Holopaw and Narcoossee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
&&
LAT...LON 2841 8127 2845 8095 2804 8097 2805 8135
2808 8135 2809 8138 2818 8137
TIME...MOT...LOC 1950Z 263DEG 27KT 2844 8110 2830 8113 2813 8123
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Rodriguez660
WWUS52 KMLB 021959
SVSMLB
Severe Weather Statement
National Weather Service Melbourne FL
359 PM EDT Sat Apr 2 2022
FLC095-022008-
/O.CAN.KMLB.SV.W.0024.000000T0000Z-220402T2015Z/
Orange FL-
359 PM EDT Sat Apr 2 2022
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ORANGE COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has weakened in
Orange County. Therefore, the warning in Orange County has been
cancelled.
A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
east central Florida.
LAT...LON 2831 8125 2833 8096 2804 8097 2805 8132
TIME...MOT...LOC 1958Z 267DEG 19KT 2818 8120
$$
FLC097-022015-
/O.CON.KMLB.SV.W.0024.000000T0000Z-220402T2015Z/
Osceola FL-
359 PM EDT Sat Apr 2 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR NORTHEASTERN OSCEOLA COUNTY...
At 358 PM EDT, a severe thunderstorm was located near Harmony, or 7
miles southeast of Saint Cloud, moving east at 20 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Holopaw, Narcoossee, Harmony, Alligator Lake and Pine Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People
outside should move to a shelter, inside a strong building and away
from windows.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Melbourne.
&&
LAT...LON 2831 8125 2833 8096 2804 8097 2805 8132
TIME...MOT...LOC 1958Z 267DEG 19KT 2818 8120
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
RodriguezWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 10:47 AM EDT, 4 hours 53 minutes earlier.
Area forecast discussion, Apr 2, 10:47 AM EDT, 4 hours 53 minutes before
Area Forecast Discussion National Weather Service Melbourne FL 1047 AM EDT Sat Apr 2 2022 .DISCUSSION... ...Strong to Potentially Severe Storms This Afternoon Through Early Evening... Areas of fog that developed this morning continue to lift and diminish this morning, with low level stratus breaking up through late morning. Some periods of sunshine can be expected this morning and early afternoon, especially southeast of the I-4 corridor before shower and storm coverage increases across the area this afternoon. A large cluster of showers and storms over the northeast Gulf of Mexico continue eastward this morning along a stalled frontal boundary extending across the northern Gulf eastward through the central FL peninsula. Hi-res guidance still remains in good agreement that this activity should shift eastward and into Lake County toward early afternoon, with convection expanding eastward and through the remainder of east central FL through mid to late afternoon and early evening as this activity pushes offshore. Some strong to severe storms will be possible, with all of central FL in a Slight Risk for severe weather. Cold temps aloft of -11 to -12C at 500mb evident in morning soundings at XMR/TBW, and model guidance showing increasing winds from 700-500mb, up to 35-50 knots, will favor strong to locally damaging wind gusts of 50 to 70 mph, and 1-2" hail in any stronger storms. Additionally, a tornado or two possible, especially with any storm/boundary interactions with the developing east coast sea breeze. Heavy rainfall and localized flooding will also be a concern due to the recent heavy rains from yesterday, and the potential for repeated rounds of showers and storms that could lead to locally higher rainfall totals of 2-4 inches. && .AVIATION...Lingering stratus producing IFR/MVFR cigs will continue to lift and break up into late morning. Widespread showers and scattered storms, some which will be strong to potentially severe, will reach LEE by early afternoon. This convection will then expand eastward and through the rest of east central FL from mid afternoon through early evening. Expect conditions to improve to MVFR/VFR levels behind the line of storms with patchy fog and low stratus possible overnight. Winds will remain light and variable before becoming northwesterly at around 5-10kts. && .MARINE...Frontal boundary stalled across the area will lead to variable wind direction with wind speeds less than 15 knots and seas 2-3 feet. Main concern will be with scattered strong to potentially severe storms pushing offshore of the east central FL coast, mainly after 2PM through early this evening. Gusty winds in excess of 35 knots and frequent lightning will be possible with any storms that push off the coast and across the coastal waters through this timeframe. && .PRELIMINARY POINT TEMPS/POPS... DAB 78 62 79 62 / 90 70 10 0 MCO 83 65 83 63 / 90 80 20 10 MLB 82 65 79 65 / 90 70 30 10 VRB 84 65 79 64 / 90 70 50 10 LEE 78 64 82 62 / 90 70 10 0 SFB 80 63 82 61 / 90 70 10 0 ORL 81 65 84 65 / 90 70 20 10 FPR 85 66 80 65 / 90 70 50 10 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. && Weitlich/Watson/Volkmer
Hazardous weather outlook, Apr 2, 10:53 AM EDT, 4 hours 47 minutes before
Hazardous Weather Outlook National Weather Service Melbourne FL 1053 AM EDT Sat Apr 2 2022 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-022000- Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia- Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia- Northern Lake-Orange-Seminole-Southern Brevard-Osceola- Indian River-Okeechobee-St. Lucie-Martin-Coastal Volusia- Southern Lake-Northern Brevard- 1053 AM EDT Sat Apr 2 2022 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. .THUNDERSTORM IMPACT... A vigorous upper level disturbance, cold temperatures aloft, a nearby frontal boundary along with daytime heating will allow for numerous showers and thunderstorms to develop initially across northern portions of east central Florida in the early afternoon. Additional showers and storms will track quickly eastward across the area through the late afternoon hours. Scattered severe storms are expected to develop this afternoon with damaging winds, large hail, the potential for a tornado or two and frequent lightning. Storms will push toward the adjacent Atlantic waters and south Florida through late this evening ending the severe weather threat by the overnight hours. If threatening weather approaches, move indoors into a sturdy structure and be ready to take quick action if warnings are issued for your area. .FLOOD IMPACT... A band of showers and storms will develop during the early afternoon hours across northern portions of east central Florida and move toward the east coast by the mid to late afternoon hours. Excessive rainfall amounts of two to four inches are possible leading to flooding of localized areas. The highest risk for flooding will occur across areas that have seen recent heavy rainfall from Osceola and Brevard counties northward to Lake, Seminole, Orange and southern Volusia county. Do not drive through flooded roadways. Turn around, don't drown. .RIP CURRENT IMPACT... A moderate risk of dangerous rip currents continues at the east central Florida Atlantic beaches. Beachgoers should also be prepared to seek safe shelter before storms approach from the west this afternoon. .MARINE THUNDERSTORM GUST IMPACT... Numerous showers and storms will move eastward across east central Florida this afternoon, eventually reaching the Treasure coast and pushing offshore through the late afternoon and into early this evening. Some of the stronger storms will be capable of producing wind gusts in excess of 40 knots affecting the inland lakes, intracoastal and Atlantic waters. .WATERSPOUT IMPACT... Increased moisture combined with veering winds and a stationary boundary draped across central Florida, will lead to favorable conditions for tornadic waterspouts within the intracoastal and Atlantic coastal waters from mid afternoon into early evening. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. Unsettled weather will continue into early next week with scattered to numerous showers and embedded storms, some with locally heavy rainfall, frequent lightning strikes, and gusty winds. .SPOTTER INFORMATION STATEMENT... Spotters should monitor the weather and self activate if needed. Volkmer
In the hours before
Special weather statement, Apr 2, 1:50 PM EDT, 1 hour 50 minutes before
Special Weather Statement
National Weather Service Melbourne FL
150 PM EDT Sat Apr 2 2022
FLZ041-044-144-021830-
Northern Lake County FL-Inland Volusia FL-Southern Lake County FL-
150 PM EDT Sat Apr 2 2022
...A strong thunderstorm will impact portions of Lake and
northwestern Volusia Counties through 230 PM EDT...
At 148 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles northeast of Paisley, moving northeast at 30 mph. Another
strong storm about 12 miles west of Leesburg will move northeast at
30 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Deltona, DeLand, Leesburg and Eustis.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!
A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
east central Florida.
&&
LAT...LON 2896 8195 2896 8166 2905 8166 2906 8164
2928 8164 2932 8168 2938 8145 2940 8142
2926 8142 2927 8116 2912 8109 2893 8121
2887 8136 2888 8136 2885 8139 2880 8149
2879 8166 2871 8166 2859 8195
TIME...MOT...LOC 1748Z 222DEG 24KT 2904 8144
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
WatsonSpecial weather statement, Apr 2, 2:35 PM EDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Melbourne FL
235 PM EDT Sat Apr 2 2022
FLZ045-144-021900-
Orange FL-Southern Lake County FL-
235 PM EDT Sat Apr 2 2022
...A strong thunderstorm will impact portions of southwestern Lake
and southwestern Orange Counties through 300 PM EDT...
At 234 PM EDT, Doppler radar was tracking a strong thunderstorm over
Lake Louisa, or 8 miles southeast of Groveland, moving northeast at
40 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Orlando, Apopka, Ocoee, Winter Garden and Groveland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!
A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
east central Florida.
&&
LAT...LON 2867 8195 2868 8146 2864 8145 2835 8149
2835 8179 2836 8179 2836 8186 2835 8186
2835 8196
TIME...MOT...LOC 1834Z 232DEG 46KT 2848 8175
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
WatsonSpecial weather statement, Apr 2, 3:00 PM EDT, 40 minutes before
Special Weather Statement
National Weather Service Melbourne FL
300 PM EDT Sat Apr 2 2022
FLZ041-044>046-021930-
Northern Lake County FL-Orange FL-Seminole FL-Inland Volusia FL-
300 PM EDT Sat Apr 2 2022
...A strong thunderstorm will impact portions of northwestern
Seminole, east central Lake, northwestern Orange and southwestern
Volusia Counties through 330 PM EDT...
At 300 PM EDT, Doppler radar was tracking a strong thunderstorm near
Wekiva Springs, or near Lake Mary, moving northeast at 30 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Deltona, Sanford, Winter Springs, Lake Mary and Longwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!
A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
east central Florida.
&&
LAT...LON 2891 8125 2884 8122 2872 8124 2869 8148
2884 8150 2889 8135
TIME...MOT...LOC 1900Z 252DEG 17KT 2875 8140
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
WatsonSpecial weather statement, Apr 2, 3:25 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Melbourne FL
325 PM EDT Sat Apr 2 2022
FLZ041-045-046-053-141-147-022015-
Coastal Volusia FL-Osceola FL-Northern Brevard County FL-Orange FL-
Seminole FL-Inland Volusia FL-
325 PM EDT Sat Apr 2 2022
...Strong thunderstorms will impact portions of eastern Seminole,
northwestern Brevard, southeastern Orange, southeastern Volusia and
northwestern Osceola Counties through 415 PM EDT...
At 324 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Bethune Beach to near Orlando
International Airport to Intercession City. Movement was northeast
at 30 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Orlando, Deltona, Daytona Beach, Kissimmee and Port Orange.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!
A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
east central Florida.
&&
LAT...LON 2878 8071 2831 8097 2805 8136 2808 8135
2808 8143 2806 8144 2803 8139 2801 8142
2804 8146 2807 8144 2809 8145 2814 8146
2814 8152 2820 8152 2826 8156 2826 8166
2830 8166 2841 8146 2870 8125 2923 8099
TIME...MOT...LOC 1924Z 263DEG 26KT 2892 8086 2839 8132 2825 8150
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
WatsonThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 1:23 AM EDT | Special Weather Statement | MLB | Brevard | 37 min |
| Apr 2, 1:50 PM EDT | Special Weather Statement | MLB | Lake, Volusia | 40 min |
| Apr 2, 2:17 PM EDT | Special Marine Warning | MLB | 118 min | |
| Apr 2, 2:26 PM EDT | Severe Thunderstorm Warning | MLB | Lake, Orange | 49 min |
| Apr 2, 2:30 PM EDT | Severe Thunderstorm Warning | MLB | Lake, Volusia | 60 min |
| Apr 2, 2:35 PM EDT | Special Weather Statement | MLB | Lake | 25 min |
| Apr 2, 2:50 PM EDT | Severe Thunderstorm Warning | MLB | Volusia | 40 min |
| Apr 2, 2:51 PM EDT | Severe Thunderstorm Warning | MLB | Orange, Seminole | 39 min |
| Apr 2, 3:00 PM EDT | Special Weather Statement | MLB | Seminole | 30 min |
| Apr 2, 3:25 PM EDT | Special Weather Statement | MLB | Orange, Seminole | 50 min |
| Apr 2, 3:34 PM EDT | Special Marine Warning | MLB | 116 min | |
| Apr 2, 3:55 PM EDT | Special Weather Statement | MLB | Brevard, Osceola | 50 min |
| Apr 2, 4:37 PM EDT | Special Weather Statement | MLB | Brevard, Indian River | 38 min |
| Apr 2, 4:46 PM EDT | Special Marine Warning | MLB | 119 min | |
| Apr 2, 4:47 PM EDT | Areal Flood Advisory | MLB | Brevard | 118 min |
| Apr 2, 5:12 PM EDT | Severe Thunderstorm Warning | MLB | Brevard, Indian River | 36 min |
| Apr 2, 5:13 PM EDT | Special Weather Statement | MLB | Okeechobee, Saint Lucie | 47 min |
| Apr 2, 5:30 PM EDT | Special Weather Statement | MLB | Martin | 45 min |
| Apr 2, 5:36 PM EDT | Special Marine Warning | MLB | 114 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.